Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Hair loss due to medication therapy
 

Hair loss due to medication therapy

Hair loss due to medication therapy: Introduction

Hair loss due to medication therapy: Hair loss due to medication therapy refers to hair that falls out as a side effect of medication. See detailed information below for a list of 5 causes of Hair loss due to medication therapy, including diseases and drug side effect causes.

» Review Causes of Hair loss due to medication therapy: Causes

Causes of Hair loss due to medication therapy:

The following medical conditions are some of the possible causes of Hair loss due to medication therapy. There are likely to be other possible causes, so ask your doctor about your symptoms.

» Review Causes of Hair loss due to medication therapy: Causes

Hair loss due to medication therapy Treatments

Some of the possible treatments listed in sources for treatment of Hair loss due to medication therapy may include:

Review further information on Hair loss due to medication therapy Treatments.

Hair loss due to medication therapy: Animations

 

Causes of General Symptom Types

Research the causes of these more general types of symptom:

Research the causes of this symptom in broader categories:

Research the causes of related medical symptoms such as:

Misdiagnosis and Hair loss due to medication therapy

Rare form of hair loss often misdiagnosed: a rare form of extreme hair loss called "Atrichia with papular lesions" (APL) is often misdiagnosed...read more »

Hair and scalp disorders misdiagnosed in African Americans: A higher than average percentage of misdiagnoses of hair or scalp disorders seem to occur in African Americans. Some of the overlooked hair/scalp conditions include ...read more »

Detailed list of causes of Hair loss due to medication therapy

The list below shows some of the causes of Hair loss due to medication therapy mentioned in various sources:

How Common are these Causes of Hair loss due to medication therapy?

This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Hair loss due to medication therapy. Of the 5 causes of Hair loss due to medication therapy that we have listed, we have the following prevalence/incidence information:

  • 0 causes are "very common" diseases
  • 0 causes are "common" diseases
  • 0 causes are "uncommon" diseases
  • 0 causes are "rare" diseases
  • 0 causes are "very rare" diseases
  • 5 causes have no prevalence information.

Conditions listing medical symptoms: Hair loss due to medication therapy:

The following list of conditions have 'Hair loss due to medication therapy' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Hair loss due to medication therapy or choose View All.

Join in at the forums

Ask or answer a question about symptoms or diseases at one of our free interactive user forums.

Medical story forums: If you have a medical story then we want to hear it.

See a list of all the medical forums

Classifications of Hair loss due to medication therapy:

Medical Conditions associated with Hair loss due to medication therapy:

Hair symptoms (838 causes), Scalp symptoms (639 causes), Head symptoms (10192 causes), Face symptoms (8109 causes)

Medical articles on signs and symptoms:

Doctor-patient articles related to symptoms and diagnosis:

These general medical articles may be of interest:

More Ways To Research Medical Signs and Symptoms:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise